Alert archive / Louisiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 182, NWS Shreveport, LA

May 8, 20209 parishes in Louisiana; Columbia County, Union County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at May 8, 2020, 5:46 AM CDT for 9 parishes in Louisiana; Columbia County, Union County, Arkansas. It was in force for 44 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2020, 5:46 AM CDT (10:46 UTC)
Expired
May 8, 2020, 6:30 AM CDT
In force
44 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Columbia County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Lincoln Parish, LA, Red River Parish, LA, Union Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 47 km from the middle of the area, began a volume at 10:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 5:48 AM CDTTSTM WND DMG5 Sse Shongaloo, LATREES DOWN ON HIGHWAY 160 NEAR THE CLAIBORNE PARISH LINE.
May 8, 5:50 AM CDTTSTM WND DMG5 Nw Bossier City, LATREES AND POWER LINES WERE DOWN ON WESLEY AVENUE IN THE NORTH HIGHLAND AREA OF SHREVEPORT.
May 8, 6:00 AM CDTTSTM WND DMG2 Sse Barksdale Air For, LAA PICTURE WAS POSTED TO SOCIAL MEDIA OF LARGE LIMBS THAT WERE DOWN IN THE SHADY GROVE NEIGHBORHOOD IN BOSSIER CITY.
May 8, 6:00 AM CDTTSTM WND DMG7 Sw Homer, LATREES DOWN ON HIGHWAY 79 IN SOUTHWEST CLAIBORNE PARISH.
May 8, 6:00 AM CDTTSTM WND DMGMinden, LAMULTIPLE TREES REPORTED DOWN IN CITY OF MINDEN.
May 8, 6:01 AM CDTTSTM WND DMG5 Ne Minden, LATREES DOWN ON HIGHWAY 79 NORTHEAST OF MINDEN.
May 8, 6:04 AM CDTTSTM WND DMG3 Ne Dubberly, LATREES WERE DOWN ON INTERSTATE 20 WEST NEAR EXIT 52 (HIGHWAY 532), FORCING THE CLOSURE OF THE INTERSTATE.
May 8, 6:11 AM CDTTSTM WND DMG1 Wnw Gibsland, LATREES DOWN ON HIGHWAY 80 NEAR GIBSLAND.
May 8, 6:15 AM CDTTSTM WND DMG1 Sse Gibsland, LATREES DOWN ON HIGHWAY 154 JUST SOUTH OF GIBSLAND.
May 8, 6:15 AM CDTTSTM WND DMG5 Nnw Arcadia, LACORRECTS PREVIOUS TSTM WND DMG REPORT FROM ATHENS. TREES AND POWER LINES REPORTED DOWN ALL OVER THE CENTRAL AND SOUTHERN PART OF CLAIBORNE PARISH, INCLUDING HIGHWAY 519 SOUTHEAST OF ATHENS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 3:06 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 10.8 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2020-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2020-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2002 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
334 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

519 
WUUS54 KSHV 081046
SVRSHV
ARC027-139-LAC013-015-017-027-031-061-081-111-119-081130-
/O.NEW.KSHV.SV.W.0182.200508T1046Z-200508T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
546 AM CDT Fri May 8 2020

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Southwestern Union County in south central Arkansas...
  Southeastern Columbia County in southwestern Arkansas...
  Webster Parish in northwestern Louisiana...
  North central De Soto Parish in northwestern Louisiana...
  Northwestern Red River Parish in northwestern Louisiana...
  Northwestern Union Parish in north central Louisiana...
  Southern Caddo Parish in northwestern Louisiana...
  Claiborne Parish in northwestern Louisiana...
  Bienville Parish in northwestern Louisiana...
  Bossier Parish in northwestern Louisiana...
  Western Lincoln Parish in north central Louisiana...

* Until 630 AM CDT.

* At 545 AM CDT, severe thunderstorms were located along a line
  extending from near Macedonia to 6 miles southwest of Emerson to
  near Shongaloo to near Benton to near Blanchard to 6 miles
  southwest of Mooringsport, moving southeast at 55 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Shreveport, Bossier City, Minden, Homer, Junction City, Haughton,
  Greenwood, Arcadia, Blanchard, Haynesville, Benton, Stonewall,
  Bernice, Ringgold, Sibley, Cotton Valley, Gibsland, Doyline,
  Mooringsport and Emerson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3262 9271 3246 9278 3225 9299 3220 9317
      3219 9355 3219 9371 3220 9380 3228 9386
      3249 9405 3267 9404 3274 9369 3291 9339
      3324 9330 3310 9259
TIME...MOT...LOC 1045Z 309DEG 46KT 3314 9327 3305 9329 3288 9334 3271
9365 3266 9383 3262 9405

HAIL...0.75IN
WIND...60MPH
 
$$

09
2 follow-up statements
958 
WWUS54 KSHV 081101
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
601 AM CDT Fri May 8 2020

ARC027-139-LAC013-015-017-027-031-061-081-111-119-081130-
/O.CON.KSHV.SV.W.0182.000000T0000Z-200508T1130Z/
Union AR-Columbia AR-Webster LA-De Soto LA-Red River LA-Union LA-
Caddo LA-Claiborne LA-Bienville LA-Bossier LA-Lincoln LA-
601 AM CDT Fri May 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR SOUTHWESTERN UNION AND SOUTHEASTERN COLUMBIA COUNTIES...
WEBSTER...NORTH CENTRAL DE SOTO...NORTHWESTERN RED RIVER...
NORTHWESTERN UNION...SOUTHERN CADDO...CLAIBORNE...BIENVILLE...
SOUTHERN BOSSIER AND WESTERN LINCOLN PARISHES...

At 601 AM CDT, severe thunderstorms were located along a line
extending from Atlanta to near Haynesville to near Homer to near
Minden to near Haughton to near Blanchard, moving southeast at 55
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Shreveport, Bossier City, Minden, Homer, Junction City, Haughton,
Greenwood, Arcadia, Blanchard, Haynesville, Benton, Stonewall,
Bernice, Ringgold, Sibley, Gibsland, Doyline, Mooringsport, Dixie Inn
and Dubberly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3262 9271 3246 9278 3225 9299 3220 9317
      3219 9355 3219 9371 3220 9380 3228 9386
      3249 9405 3267 9404 3270 9365 3283 9325
      3320 9309 3310 9259
TIME...MOT...LOC 1101Z 303DEG 49KT 3305 9306 3293 9306 3278 9313 3266
9328 3259 9347 3251 9389

HAIL...0.75IN
WIND...60MPH
 
$$

09
265 
WWUS54 KSHV 081115
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
615 AM CDT Fri May 8 2020

ARC027-139-081125-
/O.CAN.KSHV.SV.W.0182.000000T0000Z-200508T1130Z/
Union AR-Columbia AR-
615 AM CDT Fri May 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN UNION AND
SOUTHEASTERN COLUMBIA COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
north central and northwestern Louisiana...and northeastern Texas.

LAT...LON 3262 9271 3246 9278 3225 9299 3220 9317
      3219 9355 3219 9371 3220 9380 3228 9386
      3249 9405 3254 9360 3261 9324 3275 9303
      3299 9296 3299 9262
TIME...MOT...LOC 1115Z 306DEG 48KT 3295 9286 3283 9286 3268 9293 3256
9308 3249 9327 3241 9369

$$

LAC013-015-017-027-031-061-081-111-119-081130-
/O.CON.KSHV.SV.W.0182.000000T0000Z-200508T1130Z/
Webster LA-De Soto LA-Red River LA-Union LA-Caddo LA-Claiborne LA-
Bienville LA-Bossier LA-Lincoln LA-
615 AM CDT Fri May 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR SOUTHERN WEBSTER...NORTH CENTRAL DE SOTO...NORTHWESTERN RED
RIVER...NORTHWESTERN UNION...SOUTHERN CADDO...CENTRAL CLAIBORNE...
BIENVILLE...SOUTHERN BOSSIER AND WESTERN LINCOLN PARISHES...

At 615 AM CDT, severe thunderstorms were located along a line
extending from 9 miles southwest of Junction City to 11 miles west of
Bernice to 8 miles north of Arcadia to near Gibsland to near Heflin
to 7 miles southeast of Shreveport, moving southeast at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Shreveport, Bossier City, Minden, Haughton, Greenwood, Arcadia,
Stonewall, Bernice, Ringgold, Sibley, Gibsland, Doyline, Dubberly,
Dixie Inn, Heflin, Fosters, Eastwood, Simsboro, Lucky and Castor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3262 9271 3246 9278 3225 9299 3220 9317
      3219 9355 3219 9371 3220 9380 3228 9386
      3249 9405 3254 9360 3261 9324 3275 9303
      3299 9296 3299 9262
TIME...MOT...LOC 1115Z 306DEG 48KT 3295 9286 3283 9286 3268 9293 3256
9308 3249 9327 3241 9369

HAIL...0.75IN
WIND...60MPH
 
$$

09

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 3:09 AM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, May 8, 3:09 AM CDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
309 AM CDT Fri May 8 2020

.UPDATE...
Convection continues to stream southeast across eastern Oklahoma
prompting the issuance of Severe Thunderstorm Watch 174. This
watch is in effect through 10 AM. Hail and damaging winds will be
the main threat. /05/

&&

.PREV DISCUSSION... /issued 225 AM CDT Fri May 8 2020/

SHORT TERM.../Today through Saturday/
Severe weather threat to increase across southeast Oklahoma in the
next few hours as ongoing convection across south-central Oklahoma
encounters an environment of 1000 J/kg mixed-layer CAPE. Damaging
winds will be the main threat as convective line moves southeast.
Conditions will be less favorable to support severe thunderstorms
as convection move south of Interstate 30 into Louisiana and East
Texas later this morning. Could see convection re-intensify later
this afternoon across deep east Texas and central Louisiana.

Additionally, a Lake Wind Advisory has been issued for today as
gradient southerly winds have increased areawide to be replaced
later today by northwest winds as high as 20 mph with higher
gusts. Winds forecast to diminish by sunset.

Otherwise dry conditions expected tonight and Saturday.
Temperatures today are forecast to climb into the 70s with
overnight lows in the 40s. Highs on Saturday to climb into the
upper 60s to around 70. /05/

LONG TERM.../Saturday Night through Thursday Night/

Northwesterly flow aloft will remain in place for much of the long-
term period. A surface ridge over the Mid Mississippi Valley will
move eastward during the night. Another cold front will quickly dive
southeast by sunrise, but with Gulf moisture cut off and a lack of
upper level support, no precipitation is anticipated with this
frontal passage. Another surface ridge will build across the Central
CONUS, which should maintain a dry forecast through Monday.

The flow aloft will become slightly more zonal by Tuesday morning
and low-level southerly flow should return to most of the forecast
area by sunrise. Low-level moisture should surge back northward
along with a weak warm front just as a weak shortwave trough moves
across the Southern Plains. This should result in increasing chances
for showers and thunderstorms across the northwest half of the
forecast area for much of Tuesday. Rain chances will gradually
diminish through Wednesday as the shortwave trough moves east of the
region. PoPs will become increasingly confined to Southeast Oklahoma
and Southwest Arkansas closer to the warm front. Rain chances will
should increase once again during the latter half of the work week
as the flow aloft becomes southwesterly and more embedded shortwaves
move across the region.

CN

PREV DISCUSSION... /issued 1212 AM CDT Fri May 8 2020/

AVIATION...
Ceilings to become MVFR across area terminals by daybreak with
VCTS conditions possible as a frontal boundary moves south across
the region. South winds around 10 knots by 08/09Z to become
northerly and increase to 15 to 20 knots across most sites with
the exception of LFK by 08/15Z. Otherwise conditions to improve to
VFR throughout the day with winds becoming 5 to 10 knots after
09/00Z. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  76  48  70  47 /  90   0   0   0
MLU  77  48  68  46 / 100   0   0   0
DEQ  73  44  68  44 /  50   0   0   0
TXK  73  45  67  45 /  80   0   0   0
ELD  75  46  68  43 /  90   0   0   0
TYR  75  51  71  48 /  70   0   0   0
GGG  76  50  70  47 /  80   0   0   0
LFK  78  53  73  50 /  70   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 7 PM CDT this evening for ARZ050-051-
     059>061-070>073.

LA...Lake Wind Advisory until 7 PM CDT this evening for LAZ001>006-
     010>014-017>022.

OK...Lake Wind Advisory until 7 PM CDT this evening for OKZ077.

TX...Lake Wind Advisory until 7 PM CDT this evening for TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

&&

05/09
Hazardous weather outlook, May 8, 3:53 AM CDT, 1 hour 53 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
353 AM CDT Fri May 8 2020

ARZ050-051-059>061-070>073-LAZ001>006-010>012-OKZ077-TXZ096-097-
108>112-124>126-137-138-151-091100-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-McCurtain-Bowie-Franklin-Titus-Camp-Morris-
Cass-Wood-Upshur-Marion-Gregg-Harrison-Panola-
353 AM CDT Fri May 8 2020

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma and northeast Texas.

.DAY ONE...Today and Tonight...

A Severe Thunderstorm Watch is in effect for Southeast Oklahoma,
Southwest Arkansas, and portions of Northeast Texas and Northwest
and North Central Louisiana until 10 AM CDT this morning.

A line of strong to severe thunderstorms will move southeast
across the area today. Damaging winds and large hail will be the
primary threats, but an isolated tornado cannot be completely
ruled out, especially across Louisiana. The severe weather threat
should end by late this afternoon as the storms exit the area to
the southeast.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered thunderstorms will be possible on Tuesday mainly west of
a line from Lufkin TX to Prescott AR. Rain chances will diminish
Tuesday night, but will remain in the forecast for Southeast
Oklahoma and adjacent portions of Southwest Arkansas through
Thursday.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed this morning through
this afternoon. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

LAZ013-014-017>022-TXZ136-149-150-152-153-165>167-091100-
Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-
Smith-Cherokee-Rusk-Nacogdoches-Shelby-Angelina-San Augustine-
353 AM CDT Fri May 8 2020

This Hazardous Weather Outlook is for portions of north central
Louisiana, northwest Louisiana, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

A line of strong to severe thunderstorms will move southeast
across the area today. Damaging winds and large hail will be the
primary threats, but an isolated tornado cannot be completely
ruled out, especially across Louisiana. The severe weather threat
should end by late this afternoon as the storms exit the area to
the southeast.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered thunderstorms will be possible on Tuesday mainly west of
a line from Lufkin TX to Prescott AR. Rain chances will diminish
Tuesday night, but will remain in the forecast for Southeast
Oklahoma and adjacent portions of Southwest Arkansas through
Thursday.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed this morning through
this afternoon. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

09

In the hours before

Local storm report, May 8, 5:04 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
504 AM CDT FRI MAY 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 AM     TSTM WND DMG     1 ENE DE QUEEN          34.05N 94.33W
05/08/2020                   SEVIER             AR   PUBLIC

            THE EZ MART AT HWY 70 AND 71 HAD GAS PUMP
            AWNING REMOVED AND DESTROYED, DAMAGE IN SAME
            AREA.

&&

25
Local storm report, May 8, 5:05 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
505 AM CDT FRI MAY 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 AM     TSTM WND DMG     BROKEN BOW              34.04N 94.74W
05/08/2020                   MCCURTAIN          OK   LAW ENFORCEMENT

            TREES DOWN, POWER LINES FROM BROKEN BOW TO
            RED RIVER, HIGHWAYS BLOCKED, FROM MCCURTAIN
            COUNTY SHERIFFS OFFICE.

&&

25
Local storm report, May 8, 5:08 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
508 AM CDT FRI MAY 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 AM     TSTM WND DMG     HAWORTH                 33.85N 94.65W
05/08/2020                   MCCURTAIN          OK   FIRE DEPT/RESCUE

            REPORTS OF WIDESPREAD POWER OUTAGES IN THE
            COUNTY. WE HAVE A POLE SNAPPED IN HALF WITH
            A LINE DOWN ON HWY 3 EAST OF PIPE SPRINGS
            RD. REPORTS OF A TREE DOWN ON LIVING LAND
            ROAD. HAWORTH FD.

&&

25
Local storm report, May 8, 5:18 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
518 AM CDT FRI MAY 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 AM     TSTM WND GST     2 E TEXARKANA           33.45N 93.98W
05/08/2020  M54 MPH          MILLER             AR   ASOS

            ASOS STATION KTXK TEXARKANA REGIONAL WEBB
            FIELD AIRPORT.

&&

09
Special weather statement, May 8, 5:28 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Shreveport LA
528 AM CDT Fri May 8 2020

TXZ108-110-124>126-136>138-150-151-081115-
Upshur TX-Gregg TX-Smith TX-Panola TX-Harrison TX-Camp TX-Marion TX-
Wood TX-Franklin TX-Rusk TX-
528 AM CDT Fri May 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SMITH...SOUTHWESTERN
MARION...WESTERN HARRISON...NORTHWESTERN PANOLA...SOUTHERN
FRANKLIN...NORTHERN RUSK...EASTERN WOOD...UPSHUR...SOUTHWESTERN CAMP
AND GREGG COUNTIES UNTIL 615 AM CDT...

At 527 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Winnsboro to Ore City to Berea. Movement
was south at 45 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Tyler, Longview, Marshall, Henderson, Kilgore, White Oak, Gladewater,
Gilmer, Winnsboro, Leesburg, Lindale, Hallsville, Overton, Tatum, Big
Sandy, Hawkins, Ore City, New London, Clarksville City and Beckville.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Texas.

LAT...LON 3296 9533 3296 9531 3308 9531 3279 9451
      3218 9419 3217 9477 3241 9543
TIME...MOT...LOC 1027Z 003DEG 39KT 3297 9524 3278 9473 3278 9442

20
Local storm report, May 8, 5:31 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
531 AM CDT FRI MAY 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 AM     TSTM WND DMG     1 NW BOGATA             33.48N 95.23W
05/08/2020                   RED RIVER          TX   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 1:12 AM CDTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more18 hr
May 8, 4:46 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo28 min
May 8, 5:11 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Webster49 min
May 8, 5:14 AM CDTSevere Thunderstorm WarningSHVWebster46 min
May 8, 6:24 AM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Ouachita, Union51 min
May 8, 6:41 AM CDTSpecial Weather StatementSHVBienville, Red River, Winn49 min
May 8, 7:05 AM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita, Winn40 min
May 8, 7:28 AM CDTSpecial Weather StatementSHVLaSalle, Winn47 min
May 8, 9:01 AM CDTSpecial Weather StatementSHVGrant, LaSalle, Natchitoches, Sabine, Winn44 min
May 8, 9:45 AM CDTSpecial Weather StatementSHVCaldwell, Grant, LaSalle45 min
May 8, 11:07 AM CDTSpecial Weather StatementSHVNatchitoches, Sabine53 min
May 8, 11:50 AM CDTSpecial Weather StatementSHVGrant25 min
May 8, 4:05 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Miller, Sevier40 min
May 8, 4:37 AM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Howard, Lafayette, Little River, Miller and 2 more38 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2020Severe Thunderstorm Warnings in Arkansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.